| Model Number |
4592 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range pacing impedance measurements.Technical services (ts) provided reprogramming options.No adverse patient effects were reported.This lv lead remains in service.